# SDR DALA2021041402181

- Difficulty date: April 8, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 58,042 hours, 40,183 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1002 L23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 23L AT STA 1002 IS CORRODED. NRC 030-0008:5331-2001/024 00384: MAINTENANCE REPAIRED PER B717 SRM 53-00-05-2R PROCEDURE 2. (LP #1776853)
